Medical Advice on "General Practitioner"



Dr. Rashi  Verma
Hi, Welcome to icliniq.com. I have read your query and gone through the x-ray (attachment removed to protect patient identity). If a person has TB (tuberculosis), certain changes appear in the lungs which are detected by x-ray. The commonly seen ... View thread »

Dr. Albana Greca
Hello, Welcome to icliniq.com. I am really sorry to know that you are an IV drug user. I hope you will start quitting the drug, life is a beautiful gift, so do not throw it away like this. Get helped by family or friends or even by a specialist to ... View thread »

Dr. Vinod Kumar  Atreya
Hi, Welcome to icliniq.com. The drug Viagra (Sildenafil) can cause potential side effects alone and certainly in combination with the above drugs. It can cause hypertension and even the heart attack also. So it is not safe in the asked context ... View thread »

Dr. Mashfika   N Alam
Hi, Welcome to icliniq.com. If you are using Sheriproct (Prednisolone), there should be at least some improvement because it contains a steroid and it helps clear up the piles within seven days. I hope you are using it correctly. I hate to tell you ... View thread »

Dr. Aamir  Mohd
Hello, Welcome to icliniq.com. I have seen all the reports (attachment removed to protect patient identity) of your parents. Your mother is diabetic and she is controlling her diabetes good. She has a mild increase in her leukocyte count, it is ... View thread »

Dr. Padmesh Jain
Hello, Welcome to icliniq.com. This could be because of overactive sweat glands, oily skin with or without chronic low-grade infection. After bathing let the area dry completely, use pure cotton undergarments and use Myoderm-C dusting powder over ... View thread »

Dr. Sumit  Srivastava
Hi, Welcome to icliniq.com. Uric acid levels are within normal levels. Hemoglobin levels are reduced and should be around 12 g. Most probably it is due to iron deficiency anemia. She needs to take Iron and Folic acid tablets for a month and repeat ... View thread »

Dr. Padmesh Jain
Hi, Welcome to icliniq.com. Such feelings at this stage of life when we enter our teens is quite common and there are multiple reasons for it, few being changes in our body especially hormonal changes associated with puberty. You are not alone with ... View thread »

Dr. Albana Greca
Hello, Welcome to icliniq.com. Nasal congestion is aggravated by polyps as they cause blocked nasal pathways mechanically. Endoscopy is necessary to understand at what extent the polyps are enlarged to decide for the best treatment strategy. Mucus ... View thread »

Dr. Md. Kamrul Hasan Sajib
Hi, Welcome to icliniq.com. I have read your problem carefully. I need some information that is missing in your query. Your age, job, daily life and dietary habit, acidity increases after or before the meal, more details about the stomach problem, ... View thread »